# SDR CA971006009

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3242 · Brake
- Part: Brake Assembly
- Part number: AHA1413
- Condition: Delaminated
- Location: Mlg
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE INSPECTION REVEALED THAT THE HEAT PACK WAS DELAMINATED AND THE SPREADER PLATE WAS DISTORTED BEYOND LIMITS. HEAT PACK WAS P/N AHO-90004. THIS HEAT PACK P/N IDENTIFIES A REDUCED LIFE HEAT PACK.
